Hello all, i've been put on to 76mg Concerta recently due to my fatigue, tiredness, drowsiness, need to rest all the time. And i was on sertraline 150mg but my doc downed me to 100 and downed my Seroquel XR from 300 to 250mg. It was all good nearly but i was still feeling that yawning of sleepiness through the middle of the day. So i decided to cut down my Seroquel XR dose to 200 as a final stop, because i know that high dose of Seroquel is connected with sleepiness, tiredness and dizziness.(if I'm not wrong) I didn't want to disturb my doctor about it because she already did offer it before. I'm using Seroquel like for 4 months and i dropped to 250 from 300 for 1 week. And I've dropped to 200 for 2 days but I'm yawning more and sleepiness seems rushing more but I'm on second day now I'm better. For my mental health at the moment; i don't feel anxiety from reducing dose, instead I'm much more tolerable and feeling of well being. My answer is that including my 4 months usage, that reducing dose effects are something like 3-4 days trial or is it a bad sign? Please don't tell me to talk with my doctor I'm just here to hear your opinions! Thank you :)